# SDR MALA010569

- Difficulty date: July 1, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab SF340A
- Aircraft serial: 142
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 85106RC84SNB
- Condition: Defective
- Location: Landing Gear
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING EMERGENCY EXTENSION CHECKS FOR THE LANDING GEAR AND SEPARATION BOLT DUAL BRIDGE WIRE CONTINUITY CHECKS FOUND NO VOLTS AVAILABLE TO BOLT.  UPON DISASSEMBLY OF CANNON PLUG FOUND FOUR WIRE BROKE.  ONCE AGAIN SUSPECT ROUTING OF WIRES PUTTING TO MUCH STRESS ON THE CONNECTION POINTS (WIRES CRIMPED TO PINS),DURING ELECTRICAL TEST OF RT SEPARATION BOLT ELECTRICAL HARNESS CONNECTOR, FOUND 28 VOLTS NOT GETTING TO CONNECTOR.  MAINTENANCE REMOVED AND REPLACED RT SEPARATION BOLT CANNON PLUG P/N 851-06RC8-4SNB IAW PC7635 SAAB REPAIR KIT AND WIRING DIAGRAM.  OPS TEST OK.
